Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 29, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 7, 2013, 9:45 AM MST. It took effect at Nov 7, 2013, 2:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2013, 9:45 AM MST (16:45 UTC)
- In effect from
- Nov 7, 2013, 2:00 PM MST
- Expired
- Nov 8, 2013, 11:04 AM MST
- In force
- 21 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
299 WWUS75 KTFX 071645 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 945 AM MST THU NOV 7 2013 MTZ009-010-048-081400- /O.UPG.KTFX.HW.A.0021.131108T0000Z-131108T2100Z/ /O.NEW.KTFX.HW.W.0029.131107T2100Z-131108T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 945 AM MST THU NOV 7 2013 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM MST FRIDAY. THE HIGH WIND WATCH HAS BEEN REPLACED WITH A HIGH WIND WARNING. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AND WILL PERSIST INTO FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 35 TO 45 MPH WITH PEAK GUSTS BETWEEN 60 AND 65 MPH COULD OCCUR. * OTHER IMPACTS: IN THE MOUNTAINS GUSTY WINDS COMBINED WITH SNOW WILL CREATE BLOWING SNOW AND POOR VISIBILITIES. * LOCATIONS AFFECTED INCLUDE: BROWNING...CHOTEAU...CUT BANK... MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-014-050-052>054-081400- /O.CON.KTFX.HW.A.0021.131108T0600Z-131108T2100Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...STANFORD...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS 945 AM MST THU NOV 7 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS EVENING AHEAD OF A PACIFIC WEATHER SYSTEM WHICH WILL MOVE ACROSS THE REGION TONIGHT. STRONG WINDS ARE POSSIBLE IN ASSOCIATION WITH THIS SYSTEM FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON.GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH COULD OCCUR. * LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS... STANFORD...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...GREAT FALLS... KINGS HILL PASS... FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
701 WWUS75 KTFX 072106 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 206 PM MST THU NOV 7 2013 MTZ052>054-072215- /O.CAN.KTFX.HW.A.0021.131108T0600Z-131108T2100Z/ JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND... WHITE SULPHUR SPRINGS 206 PM MST THU NOV 7 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. GUSTY WEST WINDS ARE EXPECTED THIS EVENING AND INTO FRIDAY MORNING...BUT WIND SPEEDS SHOULD REMAIN BELOW WARNING CRITERIA. $$ MTZ012-014-050-081200- /O.UPG.KTFX.HW.A.0021.131108T0600Z-131108T2100Z/ /O.EXB.KTFX.HW.W.0029.131108T0600Z-131109T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...STANFORD 206 PM MST THU NOV 7 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS EVENING AHEAD OF A PACIFIC WEATHER SYSTEM WHICH WILL MOVE ACROSS THE REGION TONIGHT. STRONG WINDS ARE EXPECTED WITH THIS SYSTEM FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH. * OTHER IMPACTS: IN THE MOUNTAINS GUSTY WINDS COMBINED WITH SNOW WILL CREATE BLOWING SNOW AND POOR VISIBILITIES. * LOCATIONS AFFECTED INCLUDE: STANFORD...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ051-081200- /O.EXB.KTFX.HW.W.0029.131108T0600Z-131109T0000Z/ FERGUS- INCLUDING THE FOLLOWING LOCATIONS...LEWISTOWN...LEWISTOWN DIVIDE 206 PM MST THU NOV 7 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST FRIDAY. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS EVENING AHEAD OF A PACIFIC WEATHER SYSTEM WHICH WILL MOVE ACROSS THE REGION TONIGHT. STRONG WINDS ARE EXPECTED WITH THIS SYSTEM FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH. * LOCATIONS AFFECTED INCLUDE: LEWISTOWN...LEWISTOWN DIVIDE. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-081200- /O.CON.KTFX.HW.W.0029.000000T0000Z-131108T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 206 PM MST THU NOV 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AND WILL PERSIST INTO FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
819 WWUS75 KTFX 081137 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 437 AM MST FRI NOV 8 2013 MTZ009-010-048-082100- /O.CON.KTFX.HW.W.0029.000000T0000Z-131108T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 437 AM MST FRI NOV 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL PERSIST INTO FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-014-050-051-082345- /O.CON.KTFX.HW.W.0029.000000T0000Z-131109T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 437 AM MST FRI NOV 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED THROUGH FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH. * OTHER IMPACTS: IN THE MOUNTAINS GUSTY WINDS COMBINED WITH SNOW WILL CREATE BLOWING SNOW AND POOR VISIBILITIES. * LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...GREAT FALLS...KINGS HILL PASS... FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
965 WWUS75 KTFX 081804 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1104 AM MST FRI NOV 8 2013 MTZ009-010-048-081915- /O.CAN.KTFX.HW.W.0029.000000T0000Z-131108T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 1104 AM MST FRI NOV 8 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. THE MOST FAVORABLE CONDITIONS FOR HIGH WINDS HAVE EXITED THE AREA. WIND GUSTS TO 40 MPH CAN BE EXPECTED THROUGH THE AFTERNOON. $$ MTZ012-014-050-051-081915- /O.CAN.KTFX.HW.W.0029.000000T0000Z-131109T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 1104 AM MST FRI NOV 8 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. THE MOST FAVORABLE CONDITIONS FOR HIGH WINDS HAVE EXITED THE AREA. WIND GUSTS TO 40 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF THE DAY WITH ISOLATED GUSTS TO 50 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 7, 5:10 AM MST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 7, 5:10 AM MST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 510 AM MST Thu Nov 7 2013 UPDATED AVIATION SECTION .DISCUSSION... Today through Saturday...Satellite imagery this morning shows a fairly vigorous upper level trough just west of Vancouver Island with a broad moisture plume out ahead the system extending into western MT. This system will move onshore today, reaching western MT this evening and across north-central and southwest MT tonight through early Friday. Moisture spreading east out ahead of the main system will result in widespread precipitation developing over areas along and west of the Continental Divide by this afternoon with some of this precipitation spreading further east onto the plains and central/SW MT valleys late this afternoon and evening as the main energy associated with the upper trough approaches. A surface cold front associated with the upper level system reaches the Continental Divide around 03z this evening, sweeping east and southeast across most of the forecast area by 09z tonight. Most of the precipitation associated with the front will exit the region by 12z Friday with orographic snow continuing through Friday morning along and west of the Continental Divide before diminishing Friday afternoon. Models are in decent agreement on the placement of a mid level wind maximum over western portions of north central MT this evening, shifting southeast into central MT late tonight, and confidence is growing in the potential for strong winds across a larger portion of central MT behind the cold front. Will therefore expand the High Wind Watch across much of central MT with gusty west winds continuing over much of the area through Friday afternoon. Snow levels will rise through today as warming occurs ahead of the Pacific system then fall again tonight as cooler air moves in behind the cold front. Precipitation amounts through Friday afternoon of 0.25"-0.50" are likely along the mountains of the Rocky Mtn Front as well as the higher terrain along the Idaho border from Monida Pass to West Yellowstone, resulting in 4 to 6 inches of snow accumulation over the next 24 hrs with locally higher amounts over the higher peaks and somewhat lesser amounts below 6000 ft where precipitation today will start as rain. Will issue a winter weather advisory for these locations (above 5000 ft for the Rocky Mtn front and 6000 ft for SW MT near the ID border) with winds also creating blowing/drifting snow at times in both areas. Area remains under a relatively moist and cool zonal/westerly flow aloft behind the system late Friday through Saturday with some lingering light snow showers continuing over the mountains. Hoenisch Saturday night through Thursday...Models have come into better agreement with the weather system for later in the weekend. A cold front will be moving south over the plains and northern portions of southwest Montana Saturday night and Sunday. At this time it looks like the front will stall out somewhere between Helena and Bozeman. Meanwhile Pacific moisture will be flowing over the cold airmass and will produce a band of precipitation. Models are now concentrating on the northern plains with this precipitation for Sunday and it will be cold enough for snow in this region. Currently am coming up with several inches of snow over the northern plains but there will be a threat of heavy snow over the mountains of the Rocky Mountain Front. Models are tending to keep southwest Montana dry but will still leave in a slight chance to chance of precipitation. For central Montana am thinking precipitation will be mainly snow but there will be a small risk of freezing rain during the night and morning hours. Model consistency goes downhill by Monday as one model has the band of precipitation shifting north closer to Canada while on the other hand another model shifts the precipitation band south into central Montana. Models come back into better agreement temporarily on Tuesday with an upper ridge over the area but then diverge again Wednesday and Thursday. For Tuesday lowered the inherited chances of precipitation slightly and then went with near a slight chance of precipitation for the lower elevations and near a chance of precipitation for the mountains for Wednesday and Thursday. Blank && .AVIATION... UPDATED 1210Z. Over the mountains of the Rocky Mountain Front and also over the mountains near the Idaho border expect widespread snow with general mountain obscurement through Friday morning. Elsewhere expect ceilings to lower today but remain generally VFR. Scattered showers will spread east this morning and early afternoon with a very small threat of brief MVFR ceilings. Tonight a weather system and associated front will spread east. Expect the front to be near a KGTF-KHLN-KBTM line near 06z and near a KLWT-KWEY line by 12z. There will likely be a period of precipitation associated with the front with the precipitation type probably rain for the taf sites but could also be snow. Expect at least local MVFR ceilings and visibilities in precipitation with the front for the lower elevations with areas of obscurement for mountains not mentioned above. Gusty westerly winds will develop behind the front with a threat of wind gusts to 50 knots from the Rocky Mountain Front through central Montana and northern portions of southwest Montana. Blank && .PRELIMINARY POINT TEMPS/POPS... GTF 49 34 46 27 / 30 60 10 10 CTB 42 31 41 24 / 20 30 10 20 HLN 49 32 47 28 / 20 70 10 20 BZN 47 28 44 26 / 20 50 10 20 WEY 36 24 33 20 / 80 80 50 30 DLN 47 28 42 25 / 30 50 10 10 HVR 46 32 44 24 / 20 70 10 20 LWT 48 33 45 25 / 20 60 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY from 11 AM this morning to 11 AM MST Friday FOR ELEVATIONS ABOVE 5000 FEET FOR Northern Rocky Mountain Front...Southern Rocky Mountain Front. HIGH WIND WATCH from this afternoon through Friday afternoon Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky Mountain Front. HIGH WIND WATCH from this evening through Friday afternoon Broadwater...Cascade...Central and Southern Lewis and Clark... Jefferson...Judith Basin...Meagher. WINTER WEATHER ADVISORY until 5 AM MST Friday FOR ELEVATIONS ABOVE 6000 FEET FOR Beaverhead...Gallatin...Madison. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Nov 7, 4:56 AM MST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 456 AM MST THU NOV 7 2013 MTZ009-048-081200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 456 AM MST THU NOV 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET FOR SNOW AND BLOWING SNOW BEGINNING AT 11 AM MST. A HIGH WIND WATCH IS IN EFFECT BEGINNING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER WEATHER ADVISORY WILL CONTINUE IN EFFECT THROUGH 11 AM MST FRIDAY. THE HIGH WIND WATCH WILL CONTINUE IN EFFECT THROUGH EARLY FRIDAY AFTERNOON. A PACIFIC WEATHER SYSTEM COULD BRING HEAVY SNOW TO THE MOUNTAINS BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. REPORTS OF STRONG WINDS OR WIND DAMAGE AS WELL AS SNOWFALL AND REDUCED VISIBILITIES WOULD BE GREATLY APPRECIATED. MTZ011-013-044>047-049-051-081200- HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- FERGUS- 456 AM MST THU NOV 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MTZ010-012-014-050-052>054-081200- EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER- 456 AM MST THU NOV 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT BEGINNING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE HIGH WIND WATCH WILL CONTINUE IN EFFECT THROUGH EARLY FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. REPORTS OF STRONG WINDS OR WIND DAMAGE WOULD BE GREATLY APPRECIATED. MTZ008-015-055-081200- BEAVERHEAD-MADISON-GALLATIN- 456 AM MST THU NOV 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FOR AREAS ABOVE 6000 FEET NEAR THE IDAHO BORDER. GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP TODAY AND THERE IS SOME POTENTIAL FOR STRONG SUSTAINED WINDS AT 30-40 MPH WITH GUSTS TO 55 MPH OVER NORRIS HILL ON HIGHWAY 287 IN MADISON COUNTY. THESE WINDS WILL DIMINISH LATE TONIGHT BUT REMAIN GUSTY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER WEATHER ADVISORY FOR SNOW WILL CONTINUE IN EFFECT THROUGH 5 AM MST FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. REPORTS OF STRONG WINDS OR WIND DAMAGE AND SNOWFALL AND/OR REDUCED VISIBILITIES WOULD BE GREATLY APPRECIATED.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 4:19 AM MST | Winter Weather Advisory | TFX | 37 hr |
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.